Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4379
Title: On the Construction of Compatible Data for Hyperbolic-Parabolic Initial-Boundary Value Problems
Authors: Milani, A.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. Milani, "On the Construction of Compatible Data for Hyperbolic-Parabolic Initial-Boundary Value Problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 167-187.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
We study various questions related to compatibility conditions for a class of hyperbolic-parabolic initial-boundary value
problems.
Type: Article
URI: http://hdl.handle.net/10077/4379
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
MilaniRendMat29.pdf261.48 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

943
Last Week
10
Last month
checked on Jun 13, 2021

Download(s) 20

298
checked on Jun 13, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.